# SDR TWAA9909106

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958U
- Make and model: Doug DC-9-82
- Aircraft serial: 49703
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE LEFT MAIN GEAR DOOR HAD A STRESS CRACK IN THE SKIN ABOVE THE BUMPER AND AFT OF THE FORWARD EDGE OF THE DOOR.  REPLACED THE CRACKED SKIN WITH SAME TYPE MATERIAL AS REMOVED AND INSTALLED FASTENERS PER SRM 51-30-2.
